How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DR.EHTISHAM Your Own Question
DR.EHTISHAM
DR.EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 1935
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR.EHTISHAM is online now
A new question is answered every 9 seconds

Thank you. I noticed these sporatic, pinhead-sized, bright

Customer Question

Hi, thank you. I noticed these sporatic, pinhead-sized, bright red dots on the insides of my arms and the tops of my thighs. They aren't super dense, but just random, like freckles. However, I've never noticed them before. Do I need to be concerned?
JA: How long have you been dealing with this? Does anything in particular seem to make the dots better or worse?
Customer: I noticed it this morning, so I'm not really sure if anything makes them better or worse
JA: Anything else in your medical history you think the doctor should know?
Customer: I have had a pretty bad migraine for the last two days. Today it is mostly gone. Nothing else relevant to this moment though.
Submitted: 4 months ago.
Category: Medical
Expert:  DR.EHTISHAM replied 4 months ago.

Hello! My name is***** to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Expert:  DR.EHTISHAM replied 4 months ago.

can you please attach the images here ?

Regards

Customer: replied 4 months ago.
Thank you for your help. Here are the images.
Expert:  DR.EHTISHAM replied 4 months ago.

is it itchy as well ?

Have you taken any medicine recently ?

Regards

Customer: replied 4 months ago.
It isn't itchy. I have taken medication recently. I have taken Alleve-D, regular Alleve and Advil over the last few days. I also take Celexa and Propolanol daily.
Expert:  DR.EHTISHAM replied 4 months ago.

Thanks for the information

It can be a drug rash or some kind of allergy. I would say that you should take some anti-histamine like Cetirizine for three to five and hopefully this should settle.

Good luck

Feel free to ask if any more question

If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating

Regards

Expert:  DR.EHTISHAM replied 4 months ago.

Do you have anything else to ask ?

If done Please leave a POSITIVE (3 – 5 stars, preferably 5) rating by clicking on the stars above, until you do I am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating

Regards